(54.160.19.155)
Users online: 1902    [ij] [ij] [ij] 
Email id
 

International Journal of Technology
Year : 2019, Volume : 9, Issue : 2
First page : ( 43) Last page : ( 44)
Print ISSN : 2231-3907. Online ISSN : 2231-3915.
Article DOI : 10.5958/2231-3915.2019.00010.5

An Amusing Emergence of the Pythagorean Theorem from Circular Planetary Motions

Biswas Amitava1,*, Bisaria Abhishek2

1The University of Southern Mississippi, SHS Department, Hattiesburg, Mississippi, USA

2Spectral D &T. Bridgewater, New Jersey, USA

*Corresponding Author E-mail: Amitava. Biswas@usm.edu

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
436,133,101 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.